# SDR CA010529004

- Difficulty date: May 7, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 54,222 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 2822 · Fuel Boost Pump
- Part: Connector
- Part number: MS345613273P
- Condition: Shorted
- Location: Fuel Press Sys
- Part time: 664 hours, 491 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE PORT FUEL PRESSURE WARNING LIGHT WAS INITY RPTED FLICKERING IN FLT, LATER CAME ON STEADY. LIGHT REMAINED ON WHEN CREW SELECTED POWER OFF DURING POST FLT SHUTDOWN ON RAMP.INVEST. REVEALED THAT PORT FWD WING ROOT BREAK CONNECTOR PL3 HAD DEVELOPED AN INTERNAL SHORT BETWEEN PINS 4, 5 & 24 (NOTE: THIS A/C HAS AERO CONSULTING SRVCS "CONNECTOR MOD" NOC38 550 INCORPORATED). THIS ALLOWED 24 VDC PORT BATTERY BUS BAR C/B 5 (5 AMP) THROUGH PIN 24 TO FEED PINS 4 & 5 (PORT FUEL LOW PRESSURE SWITCH/WARNING LIGHT CCT) PIN 5 BEING F103 (3 AMP) CENTRE BUSS BAR NORMAL FEED TO PORT FUEL LOW PRESSURE SWITCH & PIN 4 BIENG LOAD SIDE OF PORT FUEL LOW PRESSURE SWITCH ALSO CONNECTED TO PORT LOW FUEL PRESSURE IND. LIGHT. PL3 W
